MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a procedure the aiming beam was stuck to the right and would not center.There was no patient involved.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console was powered on, the aiming beam out of the arm of the scanner was check, it was identified that the aiming beam was centered.The reported issue could not be duplicated.Therefore, the reported event could not be confirmed.In addition, verification tests were completed, no error codes were displayed, and coolant level was normal.Optical alignment and aiming beam intensity were normal.There were no leaks, and all readings were under manufacturers specifications.
 
Event or Problem Description
It was reported that the aiming beam was stuck to the right and would not center.There was no patient involved.

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21144163
Report Number2124215-2024-83497
Device Sequence Number9134299
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public07290109140322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Device Lot Number0000000300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown